# SDR BA05009

- Difficulty date: April 26, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 9700019001
- Part serial: 2024
- Condition: Faulty
- Location: Video Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGW FL 94 - YELLOW BULK AVIONICS SMOKE AND IFE OFF ILLUMINATED ON THE F/A IFE CONTROL PANEL.  CREW NOTED A 'HAZE' IN THE CABIN NEAR ROW 20.  MAINTENANCE REPLACED THE POWER SUPPLY ASSEMBLY.  INVESTIGATION IN THE AREA OF ROW 20 SHOW NO EVIDENCE OF ANY PROBLEMS.
